# SDR FDEA2019111522922

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Bs 455-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 455 - 480 X = 107.25 SEAT TRACK FOUND CORROSION .  CABIN AT LEFT HAND SEAT TRACK STATION 455 - 480 X = 107.25 , CORROSION REMOVED AND   FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 .   CORRODED SEAT TRACK REMOVED AND REPLACED FROM STATION 392 TO EXISTING SPLICE   STATION 484.7 X = 107.25 AS PER SRM 51-31-01-0G . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100 .
